# SDR DALA1109236309

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 3,351 hours, 426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MX VISIT THE EMERGENCY ESCAPE PATH LIGHT ALONG SEATS 77-79 UPPER DECK WERE BRIGHT AND THEN SHUTOFF INDEPENDENTLY OF OTHERS AFTER APPROX 5 SECONDS. MX R & R BATTERY PACK IN POWER SUPPLY, M334.  EMERGENCY LIGHTS TESTED OK IAW AMM  35-51-04/201.  ACFT IS OK FOR SERVICE.
